The BRST reduction of the chiral Hecke algebra release_hivj5jeelvdyziaadxentkikpm

by Ilya Shapiro

Published in Advances in Mathematics by Elsevier BV.

2009   Volume 220, p1657-1688

Archived Files and Locations

application/pdf  429.7 kB
file_rhsxis2a5jc2jktczzzkt2y5pa (repository) (webarchive)
application/pdf  337.8 kB
file_mkcs4z2cfradfmfmryokfsbliq (webarchive) (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2009
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0001-8708
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 3377bdf1-110d-4a81-8f86-1ed5fd057102